# SDR ASAA2019030728516

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 32,220 hours, 9,337 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT FL 360. GROUNDED - YES. PER ACARS RT PACK LIGHT ON, RAN CHK LIST RT PACK LIGHT OFF. ACCOMPLISHED FIM 21-53 TASK 810. SUSPECT INTERMITTENT FAULT. NO HISTORY 30 DAYS. RAN RT PACK, OPS CK NORMAL.
